MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC 133 MP TYPE1 PPS HO 12.0; PROSTHESIS HIP

ZIMMER BIOMET, INC. TPRLC 133 MP TYPE1 PPS HO 12.0; PROSTHESIS HIP
Catalog Number 51-107120
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product is in the process of being returned to zimmer biomet for investigation.Once the investigation has been completed a follow-up mdr will be submitted item # 51-107170/ tprlc 133 mp type1 pps ho 17.0//part # 6429157.(b)(6).Multiple mdr reports were filed for this event, please see associated reports: 0001825034 -2021 - 01506.
 
Event or Problem Description
It was reported that the seal of the implant was not present.Air was noted in the bag of both implants.Implants were from the same loner set.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: d4; d9; g3; h2; h3; h4; h6 visual evaluation of the returned product packaging/provided photo(s) identified damage to the sterile pouch.The pouch has also lost its vacuum seal.Sterility or breach thereof cannot be determined as no product packaging was not returned for evaluation.There is white debris inside the sterile packaging which is consistent with the appearance of foam debris from the foam packaging inside the sterile barrier.Reported event has been confirmed.Device history record (dhr) was reviewed and no discrepancies were found.Investigation results concluded the likely condition of the device when it left zimmer biomet is conforming to specification.The root cause of the reported event can be attributed to transit damage.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TPRLC 133 MP TYPE1 PPS HO 12.0
Common Device Name
PROSTHESIS HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11850491
Report Number0001825034-2021-01504
Device Sequence Number16931107
Product Code KWL
UDI-Device Identifier00880304513471
UDI-Public(01)00880304513471(17)291129(01)6685764
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K110400
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Catalogue Number51-107120
Device Lot Number2685492
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/26/2021
Supplement Date Received by Manufacturer07/07/2021
Initial Report FDA Received Date05/19/2021
Supplement Report FDA Received Date07/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1